The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Tohoku Mathematical Journal. Second Series
( Vol. 49 NO.3 / (1997))
On the Integrals of Riemann-Lebesgue Type
Chang-Pao Chen, Yu-Ying Chen,
Pages. 347-353
Abstract In this paper, a theorem on the integrals of Riemann-Lebesgue type is
established. In not only generalizes Theorem II.7.1 in Widder's book, but also
gives a unified version of Young's test, Dirichlet-Jordan test, de la
Vallee-Poussin test, and Dini's test.
Contents 1. Introduction
2. Proof of Theorem 1.1
Key words
Mathmatical Subject Classification 42B32, 42B05, 42A20